MAUDE Adverse Event Report: CONMED LARGO GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

CONMED LARGO GENESYS CROSSFT, HI-FI; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number CFBC-5502
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device, cfbc-5502, suture anchor with two #2 (5 metric) hi-fi sutures,5.5 mm, was being used during a rc repair procedure on (b)(6) 2024 when it was reported, ¿so, after making pilot hole to insert the anchor, first anchor after screwing got out from the pilot anchor along with the suture and second one broke down upon insertion.¿ further assessment questioning found from the reporter, ¿yes, device got broke during the surgery, and fragment also fell off at the surgical site but it was removed completely with the help of grapser with out any harm.Surgery was completed using sironix titanium metal anchor at the same place.No intervention required, patient was treated as per surgery procedure and discharged as usual.No prolongation of stay due to this.¿ there was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, cfbc-5502, suture anchor with two #2 (5 metric) hi-fi sutures,5.5 mm, was being used during a rc repair procedure on (b)(6) 2024 when it was reported, "so, after making pilot hole to insert the anchor, first anchor after screwing got out from the pilot anchor along with the suture and second one broke down upon insertion." further assessment questioning found from the reporter, "yes, device got broke during the surgery, and fragment also fell off at the surgical site but it was removed completely with the help of grapser with out any harm.Surgery was completed using sironix titanium metal anchor at the same place.No intervention required, patient was treated as per surgery procedure and discharged as usual.No prolongation of stay due to this." there was no report of injury, medical intervention, or hospitalization for the patient.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, but photographic evidence has been provided.Root cause cannot be determined, however, based ifu; a possible cause of this event could be lateral loading.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.(b)(4).Per the instructions for use, the user is advised that preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the implant are important considerations in the successful utilization of this device.Surgeon must choose proper implant size based on specific procedure and patient history.Inspect all instruments for damage prior to use.Ensure the anchor is properly seated on the driver tip prior to and during implantation.Ensure the free ends of the suture securely fit into the suture retaining mechanism on the driver handle and that the sliding door is closed (if applicable).Avoid lateral loading while inserting the genesys crossft suture anchor.Maintain proper alignment during insertion of the anchor and disengagement of the driver.For a trans-tissue approach the anchor must be rotated, as opposed to pushed, through the tissue to prevent tearing.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
GENESYS CROSSFT, HI-FI
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key20770569
Report Number1017294-2024-00139
Device Sequence Number15499291
Product Code MAI
UDI-Device Identifier20845854026783
UDI-Public(01)20845854026783(17)241215(10)1213793
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/15/2024
Device Catalogue NumberCFBC-5502
Device Lot Number1213793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIRONIX TITANIUM ANCHOR; SIRONIX TITANIUM ANCHOR
Patient SexUnknown
Patient EthnicityNon Hispanic